KratomEater

87d

Has Adderall ever started making anyone have panic attacks? I was drinking energy drinks and taking Adderall so can’t for sure say If it was one or the other or both. I want to try to get treated for my ADHD again. I did well with methylphenidate before I switched to Adderall but can’t be sure it won’t do the same.

Methylphenidate

Atomoxetine

acute lethargy

Attention-Deficit Disorder

Panic Disorder

Amfetamine

View all
  • galaxysedqe

    87d

    energy drinks and adderall are both stimulants, if u combine them it can elevate ur heart rate and cause panic attacks. i would try cutting out caffeine, if that doesn't help u might want to talk to ur doctor abt it! hope this helps 💕💕

    • KratomEater

      86d

      thanks for the input!! 🫶🏽 I did quit the energy drinks thank goodness. This was in 2017 when I started getting them. Even after getting off caffeine for two years I was having them. I’m considering getting back on methylphenidate so I can take control of my life again. Needless to say I had to quit everything including my ADHD medication at the time.

  • Cyberpunk370

    78d

    For some reason I'm better with the methylphenidate than I am with that because Adderall gave me the severe ups and downs. So I had to switch back to the ritalin because

    • Cyberpunk370

      78d

      The Adderall was messing with my bipolar disorder

      • KratomEater

        78d

        oh man I’m sorry to hear that! I just tried a no. Stimulant ADHD medication and it made me feel absolutely terrible, Straterra (Atomoxetine). It made me feel groggy and and lethargic. Made me in a bad mood, heart burn, and nausea🤷🏽‍♂️ this was within the first two days. I was asking some family what they thought, and they said well, sometimes it takes a week or two to start helping. I couldn’t imagine going through two weeks of those symptoms little lone one more day. I didn’t take it today and I feel soooo much better!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.